# SDR ABXA2019060313107

- Difficulty date: May 13, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,115 hours, 42,359 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T1209
- Condition: Corroded
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER T-CHORD OF AFT LOWER COMPARTMENT FLOOR FRAME AT FUSELAGE STATION 1263. THE T-CHORD WAS REPLACED. THE AIRPLANE WAS GROUNDED.
